Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Existence and geometry of Legendre moduli spaces.
Stockholm University, Faculty of Science, Department of Mathematics.
1997 (English)In: Mathematische Zeitschrift, Vol. 226, no 2, 211- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 226, no 2, 211- p.
Keyword [en]
moduli spaces, twistor theory, holonomy
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-12742OAI: oai:DiVA.org:su-12742DiVA: diva2:179262
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-15Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.springerlink.com/content/rl13we41fdey34y5/
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf